Translator Disclaimer
June 2003 Classification theory and 0#
Sy D. Friedman, Tapani Hyttinen, Mika Rautila
J. Symbolic Logic 68(2): 580-588 (June 2003). DOI: 10.2178/jsl/1052669064

Abstract

We characterize the classifiability of a countable first-order theory T in terms of the solvability (in the sense of [Friedman00]) of the potential-isomorphism problem for models of T.

Citation

Download Citation

Sy D. Friedman. Tapani Hyttinen. Mika Rautila. "Classification theory and 0#." J. Symbolic Logic 68 (2) 580 - 588, June 2003. https://doi.org/10.2178/jsl/1052669064

Information

Published: June 2003
First available in Project Euclid: 11 May 2003

zbMATH: 1063.03017
MathSciNet: MR1976591
Digital Object Identifier: 10.2178/jsl/1052669064

Rights: Copyright © 2003 Association for Symbolic Logic

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 2 • June 2003
Back to Top